# SDR 2006UALA00566

- Difficulty date: March 1, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 45,458 hours, 26,800 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS ARE INOP FROM ROW 15 TO THE AFT GALLEY.
